# SDR CALA2013112093107

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 69,269 hours, 25,339 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED RT MLG SHOW SIGN OF FLUID LEAK.  TIGHTENED RT MLG GEAR DOOR ACTUATOR RETURN HYD LINE, NO LEAK FOUND.
